RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 249–254 (Mi zvmmf6009)  

Scientific communications

A search scheme for approximate solutions of a convex programming problem

V. Yu. Lebedev

Moscow

Full text: PDF file (659 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 248–253

Bibliographic databases:

UDC: 51:330.115
MSC: 90C25
Received: 29.05.1975
Revised: 29.09.1975

Citation: V. Yu. Lebedev, “A search scheme for approximate solutions of a convex programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 249–254; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 248–253

Citation in format AMSBIB
\Bibitem{Leb77}
\by V.~Yu.~Lebedev
\paper A search scheme for approximate solutions of a convex programming problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 249--254
\mathnet{http://mi.mathnet.ru/zvmmf6009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0451714}
\zmath{https://zbmath.org/?q=an:0384.90099}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 248--253
\crossref{https://doi.org/10.1016/0041-5553(77)90089-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6009
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020